# SDR CA090821005

- Difficulty date: August 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 47,488 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON A TAXI RUN FROM ONE HANGAR TO ANOTHER, A DISTANCE OF APPROX ONE MILE, WITH 2 INTERMEDIATE STOPS ENROUTE, ON ARRIVAL AND SHUTDOWN AT THE DESTINATION HANGAR, FLAMES WERE NOTED COMING FROM A RT WHEEL BRAKE.  APPLICATION OF THE CONTENTS OF 2 FIRE EXTINGUISHERS WAS REQUIRED TO EXTINGUISH THE FLAMES.  TIME INVOLVED WAS APPROX 2 MINUTES UNTIL THE FLAMES WERE CONTAINED. THE THERMAL RELIEF VALVES IN THE WHEEL HAD ACTIVATED BY THIS TIME. WEATHER CONDITIONS WERE CLEAR AND 11 DEGREES C.
